# SDR TWAA9904912

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 4L CRACKED AT STA 160, AT O/B FASTENER. SPLICED IN NEW SECTION PER SRM 51-01, PG 1 AND 53-02, PAGE 48, FROM STA 148 TO 170.
